# SDR SWIA202266793

- Difficulty date: October 24, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N259SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000656
- Aircraft time: 13,884 hours, 9,996 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR BEAM SPLICE HAS CORROSION AS MARKED FR 89.     (C-CHECK RO 11/10/2022)    REMOVED AND REPLACED RH FLOOR BEAM SPLICE REF SRM 51-40-08 REF TO CONTINUE CARD FOR FURTHER WORK PERFORMED
